The rational points close to a curve
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 21 (1994) no. 3, p. 357-375
@article{ASNSP_1994_4_21_3_357_0,
     author = {Huxley, M. N.},
     title = {The rational points close to a curve},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 21},
     number = {3},
     year = {1994},
     pages = {357-375},
     zbl = {0827.11046},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1994_4_21_3_357_0}
}
Huxley, M. N. The rational points close to a curve. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 21 (1994) no. 3, pp. 357-375. http://www.numdam.org/item/ASNSP_1994_4_21_3_357_0/

[1] E. Bombieri - J. Pila, The number of integral points on arcs and ovals. Duke Math. J., 59 (1989), 337-357. | MR 1016893 | Zbl 0718.11048

[2] S.W. Graham - G. Kolesnik, Van der Corput's Method for Exponential Sums. London Math. Soc. Lecture Notes 126, Cambridge 1991. | Zbl 0713.11001

[3] M.N. Huxley, The fractional parts of a smooth sequence. Mathematika 35 (1988), 292-296. | MR 986637 | Zbl 0678.10025

[4] M.N. Huxley, The integer points close to a curve. Mathematika 36 (1989), 198-215. | MR 1045782 | Zbl 0659.10032

[5] H.P.F. Swinnerton-Dyer, The number of lattice points on a convex curve. J. Number Theory 6 (1974), 128-135. | MR 337857 | Zbl 0285.10020